# SDR DALA2015070604179

- Difficulty date: July 5, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 380-435
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE ACTIVITIES WAS FOUND CORROSION OUT OF LIMITS ON SEAT TRACK X -54, BS 380 - 435.   THE SEAT TRACK WAS REPAIRED IAW SRM 53-05, FIG 4A AND SRM 51-10-3, PAR 14 AND 21.
